# SDR ABXA20240706134

- Difficulty date: July 6, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N362CK
- Make and model: Boeing 767338
- Aircraft serial: 24137
- Aircraft time: 116,032 hours, 34,118 cycles
- System (JASC): 4990 · APU Oil System
- Part: Valve
- Part number: UNKNOWN
- Condition: Faulted
- Location: Apu Fuel
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI APU FUEL VALVE EICAS MESSAGE APPEARED ,AC RETURNED TO THE GATE AND MTX GROUNDED AC, AND DEFERRED IAW APU VALVE AND APU 28-25-02 AND ABX-49-11-1A . AND RETURNED AC TO SERVICE . AND AC DEPARTED.
